Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Could the rocephin have caused the sore gums ?

I was seen on Saturday for tratment of gc after a positive exposoure... I was given rocephin im (not sure the dose) but the next day I developed 2 canker sores on the inside of my bottom lip and am having some gum issues my oral heath is normal and this is a new problem could the rocephin have caused the sore gums ?
Asked On : Tue, 2 Feb 2010
Answers:  2 Views:  543
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response
Sores in oral cavity or on the lip is a side effect of this drug. So dont worry it will subside.
Answered: Wed, 6 Jul 2011
I find this answer helpful
  Anonymous's Response

Cold sores, it can occur in mouth as well and you should understand that. If you are having syphilis, one of my friend had it and had similar complaints.

Answered: Tue, 2 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor